# SDR AALA201602059021

- Difficulty date: February 4, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 47,029 hours, 26,788 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ON TAKEOFF OILY SMELL IN COCKPIT & MILDLY IN CABIN.  CLIMBING, ODOR DISSIPATED AT 8000 FT.  ON APPROACH ODOR REOCCURRED THROUGH LANDING, THEN DISSIPATED ON TAXI IN.  PERFORMED JC 26LOOO21001, FOUND APU TO BE OVER SERVICED.  CORRECTED APU OIL LEVEL.  OPERATIONAL CHECKED GOOD, NO ODOR DETECTED.  OK FOR SERVICE.
